# SDR SWAA042191

- Difficulty date: August 1, 2004
- Submitted: January 26, 2006
- Operation: Air carrier
- Aircraft: N326SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23690
- Aircraft time: 56,629 hours, 53,933 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1509100146
- Condition: Corroded
- Location: Bs 772
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND FLOORBEAM AT BS 772, BETWEEN RBL 8 TO LBL 8 CORRODED.  REPAIRED FLOORBEAM PER EA.
